Korean J. Math.  Vol 26, No 4 (2018)  pp.665-674
DOI: https://doi.org/10.11568/kjm.2018.26.4.665

A generalization of Ostrowski-type inequality

Huang Hong

Abstract


In this paper, a generalization of Ostrowski's inequality involving functions of two independent variables is given.

Keywords


Ostrowski-type inequality, functions of two independent variables

Subject classification

26D10, 26D15, 26A16

Sponsor(s)

Huang Hong

Full Text:

PDF

References


N. Ujevic ́, A generalization of Ostrowski’s inequality and applications in numerical integration, Appl. Math. lett. 17 (2004), 133–137. (Google Scholar)

M. Z. Sarikaya, On the Ostrowski-type integral inequality, Acta Math.Univ.Comenianae. 79 (1) (2010), 129–134. (Google Scholar)

Q. Xue, J. Zhu, W. Liu, A new generalization of Ostrowski-type inequality involving functions of two independent variables, Comput. Math. Appl. 60 (2010),2219–2224. (Google Scholar)

A. Qayyum, M. Shoaib, A. E. Matouk and M. A. Latif, On new generalized Ostrowski type integral inequalities, Abstract and Applied Analysis. 2014, Article ID 275806, 8 p. http://dx.doi.org/10.1155/2014/275806 (Google Scholar)

D. S. Sever, A companion of Ostrowskis inequality for functions of founded variation and applications, Int. J. Nonlinear Anal. Appl. 5 (1) (2014), 89–97. (Google Scholar)

M. Z. Sarikaya, H. Budak, Generalized Ostrowski type inequalities for local fractional integrals, RGMIA Research Report Collection 18 (2015), Article 62, 11 p. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr